Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
156 Doctors are Online

Feeling dizzy and knee crackles while standing up. Why is this happening?

User rating for this question
Very Good
Answered by
Practicing since : 1983
Answered : 979 Questions
Sometimes when I stand up I get a little dizzy and I see everything getting dark for a while. Also, my knee crackles when I stand up sometimes. Why do you think this happens?
Posted Fri, 31 Aug 2012 in General Health
Answered by Dr. Minoo Bhagia 40 minutes later


Thanks for writing to us

The most common cause of dizziness and darkness before eyes as soon you get up is anemia

Less oxygen goes to the brain due to anemia and it causes postural hypotension and dizziness

You are very young so take proper diet and iron supplements

Do not stress yourself

Knee crackling can be due to calcium deficiency or prolonged sitting or standing in one posture

Get your haemoglobin level , calcium level , BP check up , thyroid function tests done

It is better to consult a physician who can do whole body checkup and can send necessary investigations to the lab

If you are having heavy periods consult a gynecologist because anemia can be due to heavy flow during menses

Any further query is most welcome

Best wishes

Take care

Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to

The user accepted the expert's answer

Ask a Doctor Now

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor